×

Common fixed points of generalized contractive hybrid pairs in symmetric spaces. (English) Zbl 1185.54038

Summary: Several fixed point theorems for hybrid pairs of single-valued and multivalued occasionally weakly compatible maps satisfying generalized contractive conditions are established in a symmetric space.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54E25 Semimetric spaces
54C60 Set-valued maps in general topology
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Kannan, R, Some results on fixed points, Bulletin of the Calcutta Mathematical Society, 60, 71-76, (1968) · Zbl 0209.27104
[2] Sessa, S, On a weak commutativity condition of mappings in fixed point considerations, Publications de l’Institut Mathématique. Nouvelle Série, 32(46), 149-153, (1982) · Zbl 0523.54030
[3] Jungck, G, Compatible mappings and common fixed points, International Journal of Mathematics and Mathematical Sciences, 9, 771-779, (1986) · Zbl 0613.54029
[4] Jungck, G, Common fixed points for noncontinuous nonself maps on nonmetric spaces, Far East Journal of Mathematical Sciences, 4, 199-215, (1996) · Zbl 0928.54043
[5] Al-Thagafi, MA; Shahzad, N, Generalized [inlineequation not available: see fulltext.]-nonexpansive selfmaps and invariant approximations, Acta Mathematica Sinica, 24, 867-876, (2008) · Zbl 1175.41026
[6] Jungck, G; Rhoades, BE, Fixed point theorems for occasionally weakly compatible mappings, Fixed Point Theory, 7, 287-296, (2006) · Zbl 1118.47045
[7] Zhang, X, Common fixed point theorems for some new generalized contractive type mappings, Journal of Mathematical Analysis and Applications, 333, 780-786, (2007) · Zbl 1133.54028
[8] Abbas, M; Rhoades, BE, Common fixed point theorems for hybrid pairs of occasionally weakly compatible mappings defined on symmetric spaces, Panamerican Mathematical Journal, 18, 55-62, (2008) · Zbl 1152.54030
[9] Abbas, M; Rhoades, BE, Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition, Mathematical Communications, 13, 295-301, (2008) · Zbl 1175.47050
[10] Aliouche, A, A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type, Journal of Mathematical Analysis and Applications, 322, 796-802, (2006) · Zbl 1111.47046
[11] Chandra, H; Bhatt, A, Some fixed point theorems for set valued maps in symmetric spaces, International Journal of Mathematical Analysis, 3, 839-846, (2009) · Zbl 1196.54065
[12] Cho, S-H; Lee, G-Y; Bae, J-S, On coincidence and fixed-point theorems in symmetric spaces, 9, (2008) · Zbl 1169.54020
[13] Hicks, TL; Rhoades, BE, Fixed point theory in symmetric spaces with applications to probabilistic spaces, Nonlinear Analysis: Theory, Methods & Applications, 36, 331-344, (1999) · Zbl 0947.54022
[14] Imdad, M; Ali, J, Common fixed point theorems in symmetric spaces employing a new implicit function and common property (E.A), Bulletin of the Belgian Mathematical Society. Simon Stevin, 16, 421-433, (2009) · Zbl 1188.47044
[15] Pathak, HK; Tiwari, R; Khan, MS, A common fixed point theorem satisfying integral type implicit relations, Applied Mathematics E-Notes, 7, 222-228, (2007) · Zbl 1178.54023
[16] Beg, I; Abbas, M, Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition, 7, (2006) · Zbl 1133.54024
[17] Chang, TH, Common fixed point theorems for multivalued mappings, Mathematica Japonica, 41, 311-320, (1995) · Zbl 0840.47041
[18] Shrivastava, PK; Bawa, NPS; Nigam, SK, Fixed point theorems for hybrid contractions, Varāhmihir Journal of Mathematical Sciences, 2, 275-281, (2002) · Zbl 1033.54523
[19] Azam, A; Beg, I, Coincidence points of compatible multivalued mappings, Demonstratio Mathematica, 29, 17-22, (1996) · Zbl 0862.54039
[20] Kamran, T, Common coincidence points of [inlineequation not available: see fulltext.]-weakly commuting maps, International Journal of Mathematics and Mathematical Sciences, 26, 179-182, (2001) · Zbl 1006.54061
[21] Jungck, G; Rhoades, BE, Fixed points for set valued functions without continuity, Indian Journal of Pure and Applied Mathematics, 29, 227-238, (1998) · Zbl 0904.54034
[22] Hadžić, O, Common fixed point theorems for single-valued and multivalued mappings, Review of Research. Faculty of Science. Mathematics Series, 18, 145-151, (1988) · Zbl 0729.54032
[23] Kaneko, H; Sessa, S, Fixed point theorems for compatible multi-valued and single-valued mappings, International Journal of Mathematics and Mathematical Sciences, 12, 257-262, (1989) · Zbl 0671.54023
[24] Kaneko, H, A common fixed point of weakly commuting multi-valued mappings, Mathematica Japonica, 33, 741-744, (1988) · Zbl 0664.54031
[25] Fisher, B, Common fixed points for set-valued mappings, Indian Journal of Mathematics, 25, 265-270, (1983) · Zbl 0573.54039
[26] Sessa, S; Fisher, B, On common fixed points of weakly commuting mappings and set-valued mappings, International Journal of Mathematics and Mathematical Sciences, 9, 323-329, (1986) · Zbl 0593.54051
[27] Fisher, B, Common fixed point theorem for commutative mappings and set valued mappings, Journal of University of Kuwait, 11, 15-21, (1984) · Zbl 0549.54032
[28] Dhage, BC, Common fixed point theorems for coincidentally commuting pairs of nonself mappings in metrically convex metric spaces, Analele Ştiinţifice ale Universităţii Al. I. Cuza din Iaşi. Serie Nouă. Matematică, 49, 45-60, (2003) · Zbl 1073.47522
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.